# SDR 95ZZZX6965

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 1179203103
- Condition: Defective
- Location: Cockpit
- Part time: 52 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIMMER BUZZES WHEN THE LIGHTS ARE TURNED ON.
